I had my first doctor visit Friday (w00t) which of course means I didn't see a doctor. I found out I have really bad hypertension, 168/108, got a script
for Lisinopril. I ask the Nurse Practitioner about
the Bentyl prescript
ion and she said try it. So I did try it Saturday and it worked, completely stop my diarrhea, haven't had bowel movement since I took the pill. However, it seems also to have stop my urination too. Must have been to the bathroom a dozen or so time to urinate last night but nothing happen. Late last night I finally did urinate but I must've been standing there about
5 minutes before I tinkled. I use the word "tinkle" because it was such a pitiful small amount. Besides the trouble urinating, I've also seem to stop sweating, not good considering I don't have air conditioning. Guess the Sunday Hot Bath Night will need to be canceled. I'm feeling and looking a little bloated (in the gut) this morning too. Those are the three side effects that worry me. The dizziness, drowsiness (I was out cold 30 minutes after taking the pill) and my right leg and arm going numb was also bothersome. I woke up this morning and every joint in my body is sore which is not normal for me, usually just my legs and back. Today even my knuckles are sore. I kind of wonder how long this one lousy little pill is going to be in my system? I was going to go get my lab work done tomorrow but don't know if I should?
Oh ... My Moment of Zen: I also realized two thing last night, one I don't standing to urinate very much any more and two, I really need to take down the Santa Clause towels behind the toilet. Merry Christmas!